The Levi Problem for Complex Spaces II .
Mathematische Annalen (1962)
- Volume: 146, page 195-216
- ISSN: 0025-5831; 1432-1807/e
Access Full Article
topHow to cite
topCitations in EuDML Documents
top- André Hirschowitz, Le problème de Lévi pour les espaces homogènes
- Jérôme Brun, Le problème de Levi dans les fibrés à base de Stein et à fibre une courbe compacte
- François Norguet, Yum-Tong Siu, Holomorphic convexity of spaces of analytic cycles
- A. Fabiano, P. Pietramala, Sur la convexité holomorphe. Théorie locale
- Peter Heinzner, Patrick Schützdeller, The extended future tube conjecture for SO(1, )
- Mihnea Coltoiu, Nicolae Mihalache, Pseudoconvex domains on complex spaces with singularities
- Joseph Le Potier, Une propriété topologique des espaces -convexes
- Edoardo Vesentini, Variations on a theme of Carathéodory
- Lucia Alessandrini, Giovanni Bassanelli, On the embedding of 1-convex manifolds with 1-dimensional exceptional set
- Viorel Vâjâitu, A cohomological Steinness criterion for holomorphically spreadable complex spaces